Poor or weak erection is the inability of a man to sustain an erection long enough for sexual satisfaction of both the partners involved. Erection problems may be caused by physical as well as psychological factors.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
I do not get erection needed for sex. Kindly advice.
Query: Hello doctor, I am 34 years old (weight 78 kg), married, and my height is 5 feet 11 inch. I feel lack of libido during sex. During sex, I do not feel excited enough and do not get erection needed for sex. I use my hand and erotic thoughts to get the erection first and complete the task somehow as we... Read Full »
Answer: Hi, Welcome to icliniq.com. The causes of these symptoms are multiple including medical conditions as well as psychological in nature. So, we first need to rule out the medical conditions that may be responsible for these symptoms by some investigation such as blood sugar, thyroid function test, s... Read Full »
I experienced soreness in my scrotum region and could not get an erection. Why does it happen?
Query: Hi doctor, I was having an intimate moment with my partner. We were getting close, and I kept getting an erection but did not ejaculate. This went on for four hours. I then noticed a very slight tenderness in my scrotum region. I briefly experienced it even while standing. After about an hour or so,... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Long erection can cause pain, and because of pain and tenderness, temporary erectile problems can occur. However, it would be best to have it checked to determine why it takes so long to ejaculate and the exact cause of tenderness. It would ... Read Full »
Erections are weak and I cannot sustain it. Is this a side effect of antidepressants?
Query: Hello doctor, I am 24 years old, weight 86 kg and height 170 cm. I am facing erectile dysfunction after leaving antidepressants for one month. I do not have erections. The erection is very weak and I cannot sustain it. I went into depression four months back for which I was on antidepressant medicat... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through your problem and understand your concern. Well, it can be side effects of these drugs but it should have subsided by this time. So, you need to get some investigations such as serum prolactin level and serum testosterone leveldone. Depending, upo... Read Full »
Is sore penis from excessive masturbation and vigorous sex a permanent damage?
Query: Hello doctor, I have a very sore penis from excessive masturbation and vigorous sex. The shaft of the penis seems to be less firm that it was in the skin and appears to be stretched out near the head of the penis. There is no pain but mild soreness. There is some soreness if I try to play with it. T... Read Full »
Answer: Hello, Welcome to icliniq.com. The penile soreness is probably due to infection as penis appears to be reddish, due to this it feels soreness. It is not permanent damage and will be normalized once treatment is taken, which includes antibiotics. Antibiotics are to be chosen after culture and sensi... Read Full »
What pills would help my erection last longer?
Query: Hello doctor, I want some pills which will help to last my erection for a long time during intercourse. Please suggest some pills which are available in local medical shops. Also, please list if there are any side effects of taking them. Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through your problem and understand your concern. Drugs from the SSRI (selective serotonin reuptake inhibitor) group has the side effects of delayed ejaculation. So I suggest you take a tablet of Paroxetine up to 25 mg once a day or tablet of Fluoxetine 20 ... Read Full »
How to treat my problem with poor erection and loss of sex drive?
Query: Hi doctor, I am 32 years old and just got married last year. I am having a problem maintaining an erection during sex. My feeling of having sex is also reduced a lot. I do not feel like doing it at all. Please do let me know what can be done. Read Full »
Answer: Hi, Welcome to icliniq.com. Reduced desire and poor erection can be because of depression and other anxiety disorders. It may also be due to medical illnesses like diabetes, hypertension, etc. So visit a nearby doctor for further evaluation and if the medical cause is found, take treatment accordi... Read Full »
Why do I lose my erection fast?
Query: Hello doctor, Hardness is going down very fast within two minutes after intercourse. I am unable to penetrate properly with this problem. I want to harden it for some time to penetrate and release properly. I also used Sildenafil personally. But if I use this drug the semen is not releasing properl... Read Full »
Answer: Hi, Welcome to icliniq.com. Erection problems can be due to many causes including stress and physical causes such as diabetes, hypertension, and endocrine problems. So first visit a doctor to rule out the physical condition. You can try Tadalafil instead of Sildenafil as it has lesser side effect... Read Full »
Is treatment necessary for erection that lasts only for three minutes?
Query: Hello doctor, I am not able to do intercourse with my wife for three months. My erection lasts only for three minutes, and then it will come down. How to increase erection for a longer period to have proper intercourse. Should I need to take any treatment? Please guide. Read Full »
Answer: Hello, Welcome to icliniq.com. As you mentioned, three minutes erection is within normal limits. So you do not need any medication for this. However, you can do lifestyle modifications to manage your high blood pressure, and it will also help you with this problem. Do regular exercise. Take a he... Read Full »
Why am I not getting proper erection and unable to perform well?
Query: Hi doctor, I am 54 years old. I am a hypertensive patient. Currently, I am taking Telma 20 mg, Metoprolol 25 mg in the morning and Roseday 5 mg at night. My weight is 105 kilograms. I am not getting proper erection nowadays. Though I have an interest in intercourse, I am unable to perform. Before a... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through the attachment (attachment removed to protect patient identity). Your report shows that you have diabetes, deficiency of vitamin D3 and vitamin B12. Your hba1C (glycated hemoglobin) is in a higher range. Take care of these issues. Have a walk in the ... Read Full »